# SDR FDEA202307081184

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300*
- Aircraft serial: 779
- Aircraft time: 35,212 hours, 19,628 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: BDM3003
- Part serial: 598
- Condition: Failed
- Location: Unknown
- Part time: 33,109 hours, 18,203 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE MANUAL CONTROL. BOTH REGULATORS  FAULTED. OPERATED IN MANUAL CONTROL.  FOUND BOX LIGHT ILLUMINATED WITH A CODE 70 WHILE TESTING BOX .REMOVED AND REPLACED PDPU 54GB AND TEST OK PER ABOVE REF.  PRESSURE CONTROLLERS BOTH TEST OK REF TSM 21-30-00. AC OK FOR SERVICE.
